MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 8000 ISE 1800 MODULE; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 8000 ISE 1800 MODULE; CLINICAL CHEMISTRY ANALYZER
Catalog Number 05964075001
Medical Device Problem Codes Output Problem (3005); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/10/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The electrode lot number and the expiration date were requested but not provided.The field service engineer (fse) inspected the module and cleaned the salt buildup around the electrodes.He also removed and flushed the nozzles and cleaned the vessel and buildup.He also ran air purge, primes, ion-selective electrode checks (60 times), calibrations, and qcs with successful results.The investigation is ongoing.
 
Event or Problem Description
The initial reporter received questionable ise indirect na for gen.2 results from three patient samples tested on the cobas 8000 cobas ise module (double).The reporter stated that the na results in the ion-selective electrode line 2 of the module suddenly became too high prompting them to rerun the patient samples in the other line.Sample 1: the initial result from line 2 was 164.7 mmol/l.The first repeat result from line 2 was 139.5 mmol/l.The second repeat result from the other line was 80 mmol/l.Sample 2: the initial result from line 2 was 164.7 mmol/l.The repeat result from the other line was 114.8 mmol/l.Sample 3: the initial result from line 2 was 170 mmol/l.The repeat result from the other line was 143.1 mmol/l.
 
Additional Manufacturer Narrative
The investigation determined the event was due to a maintenance issue (buildup of crystals on the electrode junctions).After service, no further issues were reported by the customer.The investigation determined the service actions resolved the issue.

Brand Name
COBAS 8000 ISE 1800 MODULE
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18606760
Report Number1823260-2024-00260
Device Sequence Number18411530
Product Code JJE
UDI-Device Identifier04015630946341
UDI-Public04015630946341
Combination Product (Y/N)Y
Initial Reporter CountryUK
PMA/510(K) Number
K100853
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05964075001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/10/2024
Supplement Date Received by Manufacturer02/16/2024
Initial Report FDA Received Date01/30/2024
Supplement Report FDA Received Date03/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown